- February 5, 2012 at 1:38 pm #72645
it didn’t cause my candida, but does it affect progress?February 5, 2012 at 1:40 pm #72648
rasterParticipantTopics: 104Replies: 6838
The pill can cause candida and it can hurt your progress. I would consider not taking it personally.
-rasterFebruary 5, 2012 at 1:41 pm #72652
how drastically? don’t think I can stop taking them because of pregnancy worries, but if it does have a drastic effect I will stopFebruary 5, 2012 at 1:42 pm #72653
BlueSkiesParticipantTopics: 20Replies: 73
If you do stop taking it, be ready for your first period to be quite uncomfortable. 🙁
BlueSkies – week 7February 6, 2012 at 7:01 am #72701
kadMemberTopics: 9Replies: 12
I was on the pill for 2 years & I believe this was the starting point for my candida overgrowth. I felt fine before I was taking the pill, then after being on it for 2 years, I started to get multiple yeast infections to the point of not being able to get rid of the them anymore. Four years & multiple gyno appointments later, I finally believe I have candida. Every gyno I went to couldn’t find anything wrong with me so they just put me on antibiotics, which at the time, I didn’t know the result of taking them would be negative. I thought with every different med I would be cured from my unknown illness. Hopefully I’m on the right track now. No longer on the pill & haven’t been for 1 1/2 years with no plan to return.February 6, 2012 at 7:19 am #72705
At the moment I don’t think it’s possible to go off it… but I suppose if I do the diet right I will get better?February 6, 2012 at 7:40 am #72707
Able900SpectatorTopics: 92Replies: 4811
Understandably you need to remain on the pill; but what you can do is to treat your diet and supplements with ultimate care making certain to have no slip-ups or ‘cheats.’ It will likely take you a little longer to cure the infection anyway, so you don’t want to add to the total length by cheating or not taking the treatment seriously.
Do you work outside your home? If not, perhaps you can take time to do the detox period. The following post is the easier version of the website’s cleanse, and will be helpful in getting a good start to your treatment.
AbleFebruary 6, 2012 at 7:43 am #72708
I’m in my last year of college (still 18), but I have nearly finished the detox with no problems and I’m on to stage 1 tomorrowFebruary 6, 2012 at 8:55 am #72719
xLittlexRachxMemberTopics: 2Replies: 7
I would suggest coming off the pill personally. The private specialist I went to see told me to come off it straight away. It can be a cause and can probably also prolong your recovery.
I was on the pill and I came off it straight away! I’d been on it for 8 years (on and off – mostly on!) and am having to ‘be careful’ as I am also sensitive to latex.
The option I will possibly consider is the coil. However, I don’t want to go down that route yet due to recurrent, internal thrush. But, when the candida is gone (hopefully in the near future!), I will probably have the coil fitted.
I understand you’re worried about getting pregnant and I certainly wouldn’t advise just ‘being careful’ (this has been my own choice) but possibly using alternative contraception would be a very good idea. Just remember, it’s not forever.
Hope this helps.
xRachxFebruary 6, 2012 at 10:26 am #72738
Thank you rachel! Very helpful, I think I may look into the coil cause I don’t never had thrush as a symptom.
The topic ‘should i stop taking the pill?’ is closed to new replies.